MathSciNet Relay Station
MathSciNet bibliographic data
MR2365329 16G10
Aranda Pino, G.; Martín Barquero, D.; Martín González, C.; Siles Molina, M. The socle of a Leavitt path algebra. J. Pure Appl. Algebra 212 (2008), no. 3, 500–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement